... (nsaids) not allowed to take nsaids due to removal of part of stomach. Had bad ulcers due to nsaids before so wondering if this would be safe or not.
A cream applied topically probably wont hurt you. NSAIDS taken orally (by mouth) are very hard on the stomach lining and that is why they dont want you to take them. Applying it to the skin doesnt have the same effect but clear it with your Dr or pharmacist just to be extra sure.
- Ketoprofen Information for Consumers
- Ketoprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketoprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 2 answers
Posted 22 Jul 2010 • 1 answer
Sucralfate - Does anyone know if an uclerated stomach lining be caused from outside the stomach such
Posted 23 Sep 2012 • 1 answer
Posted 18 Feb 2013 • 1 answer
Posted 12 Apr 2015 • 2 answers